Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

sorry its a long one....

ok girls i need some advice...i was on BC and i messed up the pills bad so when i realized that i just stopped taking it, i had wasted the whole pack i guess. Anyhow i took a pill on friday May 28 and havent taken one since. Saturday may 29-june 1st i had a "period" it was really light tan/clear on day 1 and 2 day. day 3 was red and "period like" day 4 back to light brown/tan/white. Anyhow i got this nagging feeling i was pregnant but all tests came back negativie. i realize no one on here is a doc but i have felt the following ways since after that mini period: sneezing, headaches, nauseous when i get hot, was restless, dreamt of my late brother (weird i know), my breasts were kinda tender they keep getting huge then back to normal and so on, i looked at my vaginal walls in a mirror and they look purply/blueish (read that online)...contd below

Answer Question
 
Anonymous

Asked by Anonymous at 5:06 PM on Jun. 19, 2010 in Pregnancy

Answers (7)
  • OP: anyhow, my DF and i have used condoms everytime so he thinks its next to impossible...i just have a feeling and im nervous. Im technically due for my period on the 26th based on my normal 28 day cycle...any words of wisdom or basically anything appreciated. I know im kinda rambling so this doesnt seem to be a uestion but im asking the age old question "do i sound pregnant" lol please girls no bashing....this would be my 2nd but with my first i had ZERO symptoms besides being 4 days late and a pos, test??? any advice welcome!!
    Anonymous

    Answer by Anonymous at 5:09 PM on Jun. 19, 2010

  • very big chance its all in ur head. take a blood pregnancy test at the clinic. thats what i did when i was that anxious to know!
    fefe87

    Answer by fefe87 at 5:14 PM on Jun. 19, 2010

  • your probably pregnant...r ur periods always normal?
    Anonymous

    Answer by Anonymous at 5:18 PM on Jun. 19, 2010

  • I agree with fefe87. Theres a really good chance its all in your head. and the symptoms your having could easily be from the pills and/or your period. The pills can even screw up your cycle for awhile after you get off them. So even if your late it could be from the pills. So if I were you Id try going somewhere to get a blood test taken. Or just wait and try another hpt in a week or two.
    Anonymous

    Answer by Anonymous at 5:23 PM on Jun. 19, 2010

  • Hon when it comes to bc pills I was horrible at not taking them every day. Even after we were done having kids I couldn't take them regularly so I wound up not taking them anymore. The side effects were horrific and not worth it.

    So my advice would be...it could be because you messed up your bc pills. They are supposed to work with hormones and such. It might be you are pregnant. In that case I would definitely go to your doctor and have a blood test to know for certain. My complete advice would be to see your doctor. Tell him/her your worries, symptoms, and let him/her decide if you should be tested....knowing what he/she says will at least ease your mind...or prepare you for number two...good luck *hugs*
    truetigress

    Answer by truetigress at 5:31 PM on Jun. 19, 2010

  • your bc pills are hormone pills you messed up your body my taking them here and there so your body is trying to figure out whats going on that could be due to the sore boobs......if your gonna take the pills take the pills i take mine everynight before i go to bed if you cant take then or remember to take them then get on sometihng else if you dont plan on getin pregnant
    Anonymous

    Answer by Anonymous at 7:05 PM on Jun. 19, 2010

  • the pills have hormones in them. when you falter on taking them, your body reacts. Its trying to figure out whether to cycle or not and it throws your menstrual cycle off...if hes wearing condoms, then most likely you are not pregnant. Test if you choose, but its more than likely just your bodys reaction to not having those hormones for a few days
    kateyez2214

    Answer by kateyez2214 at 4:40 AM on Jun. 20, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN